MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in-stent occlusion occurred.On (b)(6) 2024, the patient underwent intravascular ultrasound evaluation of left iliac, common femoral, superficial femoral, popliteal, and anterior tibial arteries for diagnostic and intervention planning purposes.Left superficial femoral artery was heavily diseased with scattered areas of stenosis throughout the proximal thigh and chronic total occlusion in the mid-thigh.Popliteal reconstitutes at the patella.Single-vessel runoff through the anterior tibial artery which is diseased with most notable stenosis greater than 75% in the proximal calf but patent down to the foot.Atherectomy was performed in the chronically occluded left superficial femoral and popliteal using a 1.5mm rotablator device.Balloon angioplasty was performed using a 6mm balloon.There was a notable flow-limiting dissection within the superficial femoral which was stented using 7x120mm, 7x120mm, and 6x100mm eluvia drug-coated self-expanding stents.Good result from revascularization with restored vessel in line flow to the foot through the anterior tibial artery.There was residual dissection proximal and distal to the superficial femoral stents but did not appear to be flow limiting.On (b)(6) 2024, a left lower extremity arteriogram was obtained, which showed the superficial femoral artery occluded just distal to its origin.The stents were occluded.There was reconstitution of the above-knee popliteal.A lysis catheter was placed.A 4f non-boston scientific infusion catheter with a 50cm infusion length was advanced and positioned such that the infusion length spanned from the left common femoral artery to the mid popliteal artery.The infusion catheter was packed with 2mg of tpa.The patient tolerated the procedure well and was taken to the icu in stable condition.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20224596
Report Number2124215-2024-57103
Device Sequence Number7419094
Product Code NIU
UDI-Device Identifier08714729876731
UDI-Public08714729876731
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2026
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0033805370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/16/2024
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale